MathSciNet Relay Station
MathSciNet bibliographic data
MR200258 (34 #157) 10.48 (10.20)
Andrews, George E. On the theorems of Watson and Dragonette for Ramanujan's mock theta functions. Amer. J. Math. 88 1966 454–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement